# SDR R61A20190802788

- Difficulty date: July 20, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Frames 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** CF III LOWER FUSELAGE FR 88 AREA, STGR 28R FOUND CORRODED. REPAIRED STRG 28R BETWEEN FR 87-89 IAW ETD2019-170-101923-A PER ERJ 170 SRM 53-23-06 REPAIR 06.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
